MathSciNet Relay Station
MathSciNet bibliographic data
MR1107685 35P20 (35J10 81Q20)
Klein, Markus; Schwarz, Erika An elementary approach to formal WKB expansions in ${\bf R}\sp n$. Rev. Math. Phys. 2 (1990), no. 4, 441–456.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement